MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4.5" (11 CM) APPX 0.53 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 4 C; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4.5" (11 CM) APPX 0.53 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 4 C; STOPCOCK, I.V. SET
Catalog Number MC330087
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is pending.
 
Event or Problem Description
The event occurred on an unspecified date involving a 4.5" (11 cm) appx 0.53 ml, smallbore quadfuse ext set w/4 microclave® clear, 4 clamps (red, yellow, white, blue), rotating luer where the customer reported that they had an issue of clave stick-down.The 3 of the 4 microclaves were noted to stuck down with forward flow through each arm stopped.There was unknown patient involvement and unknown harm.
 
Additional Manufacturer Narrative
Investigation summary received one (1) used mc330087 smallbore quadfuse ext set w/4 microclaves for inspection.As received, three (3) of the four (4) microclaves were stuck down.Each microclave was accessed with a syringe and fluid was infused.There were no restrictions in flow and each of the microclave seals rebounded after disconnection.Each of the stuck down microclaves were disassembled and the spike tips were found to have insufficient lubricant.The reported complaint of a stickdown can be confirmed on the mc330087.The probable cause is due to insufficient lubricant applied during assembly in salt lake city.A device history review for the lot # and relevant commodities were reviewed and no relevant non-conformities were found that would have led to the reported complaint.

Brand Name
4.5" (11 CM) APPX 0.53 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 4 C
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20316477
Report Number9617594-2024-01348
Device Sequence Number18057390
Product Code FMG
UDI-Device Identifier00887709077010
UDI-Public(01)00887709077010(17)281001(10)13781578
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330087
Device Lot Number13781578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown